Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 489, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 22, 2006, 8:52 PM CDT for Cherokee County, Muskogee County, Oklahoma. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 8:52 PM CDT (01:52 UTC)
- Expired
- Sep 22, 2006, 9:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Cherokee County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 8:53 PM CDT | HAIL 0.88 | 2 N Braggs, OK | |
| Sep 22, 9:12 PM CDT | TSTM WND DMG | 9 S Tahlequah, OK | TREES AND POWER LINES DOWN NEAR KEYS. |
| Sep 22, 9:12 PM CDT | HAIL 1 | 9 S Tahlequah, OK | NEAR KEYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 12:06 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 230152 SVRTSA OKC021-101-230245- /O.NEW.KTSA.SV.W.0489.060923T0152Z-060923T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 852 PM CDT FRI SEP 22 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA * UNTIL 945 PM CDT * AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BRAGGS...MOVING NORTHEAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT GIBSON... PUMPKIN CENTER...TAHLEQUAH AND ELDON. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3576 9536 3560 9525 3575 9482 3599 9480 $$
2 follow-up statements
000 WWUS54 KTSA 230205 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 906 PM CDT FRI SEP 22 2006 OKC021-101-230245- /O.CON.KTSA.SV.W.0489.000000T0000Z-060923T0245Z/ CHEROKEE OK-MUSKOGEE OK- 906 PM CDT FRI SEP 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR MUSKOGEE AND CHEROKEE COUNTIES... AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PUMPKIN CENTER... MOVING EAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAHLEQUAH... COOKSON AND ELDON. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. LAT...LON 3581 9523 3562 9522 3566 9481 3599 9480 $$
000 WWUS54 KTSA 230217 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 917 PM CDT FRI SEP 22 2006 OKC101-230227- /O.CAN.KTSA.SV.W.0489.000000T0000Z-060923T0245Z/ MUSKOGEE OK- 917 PM CDT FRI SEP 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MUSKOGEE COUNTY IS CANCELLED... LAT...LON 3586 9504 3567 9504 3569 9481 3599 9480 $$ OKC021-230245- /O.CON.KTSA.SV.W.0489.000000T0000Z-060923T0245Z/ CHEROKEE OK- 917 PM CDT FRI SEP 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CHEROKEE COUNTY... AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR COOKSON...MOVING EAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELDON. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. LAT...LON 3586 9504 3567 9504 3569 9481 3599 9480 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 8:35 PM CDT, 17 minutes earlier.
Area forecast discussion, Sep 22, 8:35 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 835 PM CDT FRI SEP 22 2006 .MESOSCALE UPDATE... AT 8 PM...SCATTERED SUPERCELLS CONTINUE ACROSS SOUTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. CONDITIONS STILL FAVOR MORE SURFACE BASED STORMS ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITIES ARE HIGHEST AND CAP STRENGTH LOWEST. THE FAVORED REGION DURING THE EVENING FOR SUSTAINED STORM ROTATION HAS CONTINUED TO BE ACROSS NORTHERN ARKANSAS...WITH THE RECENT CARROLL COUNTY STORM CONTINUING THIS TREND. THE STRENGTH OF THE UPDRAFTS IN THIS REGION ARE LIKELY OVERCOMING THE INITIAL EFFECTS OF INCREASED INHIBITION...AND THIS TREND MAY WELL CONTINUE WITH THE STRONGEST SUPERCELLS. WIND PROFILES CONTINUE TO PRODUCE NEAR STRAIGHT LINE HODOGRAPHS WITH BOTH ANTI-CYCLONIC AND CYCLONIC SUPERCELLS RECENTLY OBSERVED OVER SOUTHEAST OKLAHOMA. MODEL DATA SUGGEST WE WILL BEGIN THE PERIOD OF STRONG MOISTURE ADVECTION NORTHWARD ACROSS EASTERN OKLAHOMA DURING THE UPCOMING HOURS...AND THIS WILL ALSO MARK AN INCREASE AND BACKING OF LOW LEVEL WIND FIELDS. THE TORNADIC POTENTIAL WILL REMAIN HIGH WITH MATURE SUPERCELLS UNTIL SUFFICIENT SURFACE BASED INHIBITION IS REALIZED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
Hazardous weather outlook, Sep 22, 12:54 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1254 PM CDT FRI SEP 22 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1254 PM CDT FRI SEP 22 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED...SPREADINDEX=51. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... EARLY THIS AFTERNOON A DRYLINE WAS LOCATED FROM NOWATA TO OKEMAH TO ARDMORE. THE DRYLINE WILL MOVE EAST THIS AFTERNOON TO NEAR A MIAMI TO MCALESTER LINE BEFORE STALLING AND THEN RETREATING BACK TO THE WEST THIS EVENING. DEW POINTS WILL REMAIN BETWEEN 65 AND 70 DEGREES AHEAD OF THE DRY LINE THIS AFTERNOON. STRONG INSTABILITY COMBINED WITH STRONG SHEAR WILL SET THE STAGE FOR A SEVERE WEATHER EVENT TO THE EAST OF THE DRY LINE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE LIKELY WITH THE POTENTIAL FOR STRONG LONG LIVED TORNADOES FROM MID AFTERNOON INTO THE EVENING...ESPECIALLY IN FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AS THE DRYLINE RETREATS WEST THIS EVENING AND A COLD FRONT MOVES INTO THE AREA FROM THE NORTHWEST OVERNIGHT...THE SEVERE WEATHER THREAT WILL EXPAND BACK TO THE NORTHWEST. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE STORMS ALONG THE COLD FRONT ALONG WITH A SMALL TORNADO THREAT. IN ADDITION TO THE STORM RISK...FIRE WEATHER WILL AGAIN BE A CONCERN TODAY. LOW RELATIVE HUMIDITIES BEHIND THE DRY LINE AND BREEZY SOUTH TO SOUTHWEST WINDS COMBINED WITH DRY VEGETATION WILL INCREASE THE RISK OF FIRES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE COLD FRONT WILL MOVE ACROSS THE REST OF THE AREA SATURDAY MORNING WITH THUNDERSTORMS ENDING FROM NORTH TO SOUTH. A FEW STORMS MAY STILL BE SEVERE AHEAD OF THE FRONT SATURDAY MORNING. BREEZY NORTHWEST WINDS AND LOWER RELATIVE HUMIDITES BEHIND THE FRONT WILL INCREASE THE FIRE DANGER AGAIN SATURDAY AFTERNOON IN AREAS WHERE RAINFALL REMAINS LIMITED THIS AFTERNOON AND TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA SATURDAY NIGHT AND SUNDAY BRINGING DRY AND MILD WEATHER TO THE AREA INTO THE MIDDLE OF NEXT WEEK. A SMALL CHANCE OF THUNDERSTORMS WILL EXIST WEDNESDAY AND THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION WILL REMAIN POSSIBLE INTO SATURDAY MORNING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Sep 22, 7:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 8 W EUBANKS 34.42N 95.73W
09/22/2006 E1.00 INCH PUSHMATAHA OK PUBLIC
0728 PM HAIL 14 WNW CLAYTON 34.67N 95.58W
09/22/2006 E0.75 INCH PITTSBURG OK CO-OP OBSERVER
0735 PM HAIL 3 NE SPRINGDALE 36.22N 94.09W
09/22/2006 E0.75 INCH BENTON AR LAW ENFORCEMENT
&&
NMKLocal storm report, Sep 22, 8:02 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL WILBURTON 34.92N 95.31W
09/22/2006 E1.75 INCH LATIMER OK LAW ENFORCEMENT
&&
NMKLocal storm report, Sep 22, 8:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 4 SW EUREKA SPRINGS 36.36N 93.79W
09/22/2006 CARROLL AR BROADCAST MEDIA
TREES BLOWN DOWN.
&&
NMKSpecial weather statement, Sep 22, 8:24 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT FRI SEP 22 2006
OKZ076-230200-
LE FLORE OK-
824 PM CDT FRI SEP 22 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 824 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF MILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MILTON...BOKOSHE...SPIRO...
SCULLYVILLE...BRADEN AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Sep 22, 8:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL BERRYVILLE 36.36N 93.57W
09/22/2006 E0.88 INCH CARROLL AR PUBLIC
0820 PM HAIL URBANETTE 36.42N 93.53W
09/22/2006 E0.75 INCH CARROLL AR PUBLIC
&&
NMKSpecial weather statement, Sep 22, 8:47 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT FRI SEP 22 2006
OKZ068-070-230230-
CHEROKEE OK-MUSKOGEE OK-
847 PM CDT FRI SEP 22 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND MUSKOGEE
AT 847 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF BRAGGS...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...
COOKSON...ELDON...MUSKOGEE...BRAGGS AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 56 min |
| Sep 22, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 65 min |
| Sep 22, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 63 min |
| Sep 22, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 55 min |
| Sep 22, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 2 hr |
| Sep 22, 8:16 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 59 min |
| Sep 22, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 82 min |
| Sep 22, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 34 min |
| Sep 22, 8:47 PM CDT | Tornado Warning | TSA | Choctaw | 58 min |
| Sep 22, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 90 min |
| Sep 22, 9:20 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 55 min |
| Sep 22, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 53 min |
| Sep 22, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 64 min |
| Sep 22, 9:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 38 min |
| Sep 22, 9:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 27 min |
| Sep 22, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 57 min |
| Sep 22, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 65 min |
| Sep 22, 11:42 PM CDT | Tornado Warning | TSA | McIntosh | 48 min |
| Sep 22, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 45 min |
| Sep 22, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 40 min |
| Sep 22, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 52 min |
| Sep 23, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 50 min |
| Sep 23, 12:30 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Sep 23, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 60 min |
| Sep 23, 1:22 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 23 min |
| Sep 23, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 50 min |
| Sep 23, 3:21 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 39 min |
| Sep 23, 5:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Sep 23, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 47 min |
| Sep 23, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.